MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; STICKRIGHT, 6" X 2 YD

MEDLINE INDUSTRIES, LP MEDLINE; STICKRIGHT, 6" X 2 YD
Catalog Number MSC4226EP
Medical Device Problem Codes Patient Device Interaction Problem (4001); Adhesive Too Strong (4071)
Health Effect - Clinical Codes Burning Sensation (2146); Skin Tears (2516); Blister (4537)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer, on (b)(6) 2026 upon removal of the tape the patient experienced a "burning sensation, blister formation, and/or skin tearing".The customer reported that the patient required a wound care consult to manage the injury.
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2026 upon removal of the tape the patient experienced a "burning sensation, blister formation, and/or skin tearing".The customer reported that the patient required a wound care consult to manage the injury.No additional details are available related to the customer reported issue.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
MEDLINE
Common Device Name
STICKRIGHT, 6" X 2 YD
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key25672450
Report Number1417592-2026-03747
Device Sequence Number5765373
Product Code KGX
UDI-Device Identifier10197344102785
UDI-Public10197344102785
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSC4226EP
Device Lot Number87525120050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexFemale
Patient Weight85 KG